# SDR J7SA201408250147

- Difficulty date: August 25, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N339FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5719
- Aircraft time: 6,154 hours, 3,231 cycles
- Engine: Ge CF343B
- Engine time: 6,154 hours, 3,233 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVER PRESSURIZATION OCCURED AT FL400.  SWITCHED TO MANUAL MODE WITH NO CONTROL ON CABIN PRESSURIZATION.
